# SDR AALA202312052103

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A320*
- Aircraft serial: 6687
- Aircraft time: 25,152 hours, 9,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT GATE F/A COULD NOT ARM DOOR AT AIRCRAFT RIGHT AFT POSITION (4R). MAINTENANCE REMOVED DEBRIS FROM GIRTBAR IAW AMM 52-10-00.
